| Model Number |
02-010-01-0310 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
08/27/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant medical device: (cn: 02-012-45-1010, sn: unk) logic tibial fit tray cem size 1f / 1t.(cn: 02-012-44-1009, sn: unk) logic tibial ps insert, size 1, 9mm.
Event or Problem Description
As reported, approximately 6 years postop the initial tight tka, this female, patient was revised due to osteolysis.The patient has a history of osteoarthritis.The patient required a distal femoral replacement.Patient was last known to be in stable condition following the event.Device to de returned.
Additional Manufacturer Narrative
Section h10: (h3) the evaluation noted that the event reported based on review of all available information, there is no evidence of the contribution of the devices to the experience reported and it could not be determined as the device was not returned for evaluation.Additionally, the device specific information was not provided, precluding a review of the device history record.The cause of the revision could not be conclusively determined due to the revision reported was not provided; however, it is most likely the result of the patient¿s underlying condition.Concomitant device: (cn: 02-012-45-1010, sn: unk) logic tibial fit tray cem size 1f / 1t (cn: 02-012-44-1009, sn: unk) logic tibial ps insert, size 1, 9mm.